# SDR UALA2011093005293

- Difficulty date: September 30, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 62,043 hours, 8,883 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR PACK GIRT RELEASE SAFETY PIN INSTALLED INTO GIRT RELEASE.   REMOVED SAFETY PIN AND STOW.
